Groups, Geometry, and Dynamics


Full-Text PDF (339 KB) | Metadata | Table of Contents | GGD summary
Volume 5, Issue 4, 2011, pp. 729–765
DOI: 10.4171/GGD/146

Published online: 2011-09-09

Asphericity and small cancellation theory for rotation families of groups

Rémi Coulon[1]

(1) Vanderbilt University, Nashville, USA

Using small cancellation for rotation families of groups, we construct new examples of aspherical polyhedra.

Keywords: Geometric group theory, hyperbolic groups, small cancellation theory, asphericity, asymptotic cones

Coulon Rémi: Asphericity and small cancellation theory for rotation families of groups. Groups Geom. Dyn. 5 (2011), 729-765. doi: 10.4171/GGD/146